Vol. 2, No. 3, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 8, 1841–2148
Issue 7, 1587–1839
Issue 6, 1343–1586
Issue 5, 1083–1342
Issue 4, 813–1081
Issue 3, 555–812
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Stability for strongly coupled critical elliptic systems in a fully inhomogeneous medium

Olivier Druet and Emmanuel Hebey

Vol. 2 (2009), No. 3, 305–359
Abstract

We investigate and prove analytic stability for strongly coupled critical elliptic systems in the inhomogeneous context of a compact Riemannian manifold.

Keywords
Critical equations, elliptic systems, Riemannian manifolds, stability, strong coupling
Mathematical Subject Classification 2000
Primary: 35C20, 58J37
Secondary: 35Q51, 35Q55, 35Q60
Milestones
Received: 29 January 2009
Revised: 22 June 2009
Accepted: 21 July 2009
Published: 9 February 2010
Authors
Olivier Druet
Ecole normale supérieure de Lyon
Département de Mathématiques - UMPA
46 allée d’Italie
69364 Lyon Cedex 07
France
Emmanuel Hebey
Université de Cergy-Pontoise
Département de Mathématiques
Site de Saint Martin
2 avenue Adolphe Chauvin
95302 Cergy-Pontoise Cedex
France